# SDR USAASB97125

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT ROW 11 INOP.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT SOCKET.  OPS CHECK GOOD.  (M)
